# SDR SWAA2023030812644

- Difficulty date: March 5, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 50,557 hours, 30,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMRG LIGHT AFT SERVICES DOOR OUTSIDE INOPE<[01] R/R EMRG LAMP AFT SERVICE DOOR I.A.W AMM 33051-04.
